Hi, my Mom had low potassium with the chest pains. This is nothing to take lightly. You can have a heart attack...if nothing else your heart rhytym is thrown off with low potassium. Water pills did this to her, and can to you too. You can get potassium pills to take too...find out your levels and check with your dr. Hope this helps!
Just a quick note to say hi! Well, I am trying to learn this too...I just joined it the other day too....I need to go back to the doc and see if the calcification has gotten any worse and hopefully not....i saw a doc at vanderbilt in nashville...she wasn't very good...do you urinate alot.....maybe my bladder has dropped....
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.